# SDR DALA2022071204850

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 15,939 hours, 8,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 38 SEAT MOUNTED EMERGENCY LIGHT IS INOPERATIVE.T/S AND FOUND LOOSE CONNECTOR FOR ROW 38 MOUNTED EMERGENCY LIGHT , CONNECTED, AND PERFORMED SATISFACTORY OPS CHECKS IAW A321 AMM 33-51-00 AND A321 AMM 33-51-19. (LP# 2311006)
